# SDR DL76L000940

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 48,266 hours, 7,406 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Component: Circuit Breaker, BACC18X25
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, SECT 2 C/B POPPED ON LT DC BUS P-6 PNL.  A/T A/P AUTO SPEEDBRAKE RUDDER RATIO FAILED.  RESET C/B AND ALL WORKED OK.  REPLACED LEFT DC BUS SECT C/B.
